# SDR 03FDEA00065

- Difficulty date: January 22, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 38,466 hours, 24,281 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LOWER CHORD UPPER SURFACE STA 1130, RBL 4, WL 201.  REMOVED CORROSION ON FLOORBEAM LOWER CHORD UPPER SURFACE BS 1130, RBL 1-RBL 8,  WL 201, IAW SRM.  100 PERCENT MATERIAL LOSS, FOUND TO BE OUT OF LIMITS IAW SRM.  REPAIRED LOWER FLANGE OF FLOORBEAM IAW SRM.
